# SDR DXTA2023050585460

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N348QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500259
- Aircraft time: 7,407 hours, 5,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: DURING ENGINE START EMERG LIGHT NOT ARMED CAS MESSAGE APPEARED. THEN EXTINGUISHED AT COMPLETION OF START. DURING FLIGHT EMERG LIGHTS BEGAN TO FLASH.  REMOVED  AND REPLACED FWD EMER BATTERY AND AFT EMER BATTERY DUE TO LOW VOLTAGE. IAW AMM 33-52-01. OPS CHECK GOOD AT THIS TIME.
